# SDR CA040329005

- Difficulty date: March 21, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 34,689 hours, 23,984 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82950010161
- Condition: Leaking
- Location: Flt Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC SYSTEM FAILURE (NR 1 ISO VALVE AND ROLL SPOILER INBOARD HYDRAULIC CAUTION LIGHTS) HYDRAULIC TUBE FOR LT INBOARD FLIGHT SPOILER ACTUATOR (UNLOAD) FOUND WITH PINHOLES.  TUBE REPLACED, FUNCTION AND LEAK CHECKS COMPLETED.  NR 1 HYDRAULIC EDP WAS NOT RUN DRY (APPROX. 1 LITER IN RESERVOIR ON ARRIVAL). NR 1 HYDRAULIC FILTER BYPASS INDICATORS OK.
